It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 13Showing 1 - 20 of 260 for prednisone for cough. (0.107 seconds)


... Thanks for the heads up. ... (3 replies)
... Hi I hope someone can answer me. a month and a half ago i caught a very bad flu which caused my asthma to flare up. i took cough syrups with salbutamol because that's what i usually do when i catch a flu and my asthma flares up. ... (4 replies)
Prednisone?
Aug 28, 2012
... day course of prednisone and it generally clears up. ... (0 replies)

Help with cough
Mar 4, 2005
... It is probably his sinuses draining. My son had it for 2 months. His chest was "clear" as they said. He takes flovent 2xday as well. He was on prednisone for the cough and sinus issue and it went away. But, the pred. only reduces the inflammation. ... (4 replies)
... I have cough variant asthma. ... (7 replies)
... Another possibility is GERD. Prednisone increases GERD symptoms which may lead to a cough. ... (5 replies)
... everytime we put the huge crash mats up 4 me 2 use, I would cough cough cough to no end. I had so many problems during gymnastics season, constant terrible cough, pneumonia once, bronchitis twice in one season, several asthma flares.. ... (7 replies)
... cough for several months. I am a 40 year old male. Have had sinus and chest CT scans which were okay. ... (7 replies)
... The prednisone should kick in soon. I was on it for a few months one time due to pneoumonia and it took a while. ... (5 replies)
Asthma cough
Feb 23, 2003
... I'm 40 yrs old and just have been diagnosed with asthma. I went to the doctor because I had a cough that wouldn't go away after a cold. I'm been coughing for 3 months now and don't get any relief from meds. I'm on Advir, maxair, claritin, and sigulair. I sleep fine at night and don't cough, which I think is weird. ... (20 replies)
... t working. tho the first time i took it , it worked. I haven't gone back to my doctor but i'm thinking of going to a pulmonologist to make sure what's happening. For now i'm just on my inhaler and nebulizer. And i honestly don't want to rely on pred coz it makes me dizzy and tired. ... (4 replies)
... n your body, everybody reacts differently from it. I personally get tired and my hips bother me and sleeping is a problem. When my asthma gets bad I take 60mg of Prednisone a day for a week and taper down 10mg every 7 days until I get to 10mg. At 10mg I stay every day and have not been able to go lower for the last couple of years. ... (4 replies)
... I'm not sure if we have that here in the philippines. Btwmy doctor got me started on prednisone again. For five days and today's the last. And i feel so bad my whole chest and back area is so tired like i'm wearing a backpack a heavy backpack. ... (4 replies)
... started a short course of oral prednisone for 5 days to control my airway inflammation. ... (7 replies)
... started a short course of oral prednisone for 5 days to control my airway inflammation. ... (7 replies)
... just in case you have reflux, chocolate and caffeine are both notorious triggers for reflux. The ppi's really shouldn't bother you at all short term. I would definitely try them for a couple of weeks to see if they help. ... (3 replies)
... I have had mild asthma on and off for several years. ... (3 replies)
... a year ago I caught the worst bout of bronchitis. It didn't bother me too much apart from leaving me with a cough and slight wheeze for months after. It never went away. So after 4 months I went back to the doctor and he told me to just take 5 days of antibiotics. It did absolutely nothing. ... (2 replies)
... O.k. so 6 months ago I got a respritory infection that ended up having me coughing for 7 weeks. Doctor put me on the usual antibiotic, prednisone, and cough syrup. It went away for 3 weeks and then every night I started wheezing and coughing. Went back to dr. and was told I have asthma. ... (4 replies)
... My Neurologist was concerned about the high ACE and sent me back to my Pulmonologist. He said Sarc is a possibility but that the steroids would be worse for me now. I really don't react well to being on Prednisone very long. ... (37 replies)


Associated Tags: asthma, cough, gerd, holistic, natural cures, prednisone side effect, reflux

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 13

All times are GMT -7. The time now is 07:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2016 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!